# SDR DXTA2010030404012

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600519
- Aircraft time: 8,661 hours, 7,221 cycles
- Engine: Pwa JT15D5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

DESCENDING THROUGH FL400, THE CABIN RATE OF CLIMB INDICATOR SPIKED AND REMAINED AT MAX RATE OF CLIMB (6000 FPM); THE SAFETY VALVES LIMITED THE CABIN ALTITUDE TO 13000 FT THE CABIN ATITUDE WARNING LIGHT ILLUMINATED IN ASSOCIATION WITH THE RED MASTER WARNING LIGHT.  PERFORMED CABIN PRESSUIZATION OPS CHECK DURING PRE INSP RUNS AND FOUND SATISFACTORY. FOUND AND REPARIED NUMEROUS LOOSE/CRACKED MISSING AREAS OF BONDO ON THE MED FRAME. ADJUSTED FWD LOWER MED PIN AND PRIMARY SEAL OPERATING PLUNGER. PERFORMED CABIN PRESSUIZATION OPS CHECK DURING THE POST INSPS RUNS AND FOUND SATISFACTORY.
